Skip navigation
Please use this identifier to cite or link to this item:
Title: К производным функции оптимального значения
Other Titles: On derivatives of the optimal value function
Authors: Минченко, Л. И.
Волосевич, А. А.
Сиротко, С. И.
Тараканов, А. Н.
Keywords: доклады БГУИР;оптимизация;многозначные отображения;псевдолипшицевость отображений
Issue Date: 2009
Publisher: БГУИР
Citation: К производным функции оптимального значения / Л. И. Минченко и др. // Доклады БГУИР. - 2009. - № 8 (46). - С. 75 - 78.
Abstract: Рассматривается подход, основанный на развитии метода аппроксимаций первого порядка В.Ф. Демьянова и А.М. Рубинова, и позволяющий исследовать производные функции оптимального значения в параметрических задачах оптимизации с неединственным Решением.
Alternative abstract: The sufficient conditions of the directional differentiability of the optimal value function are obtained. The approach is based on the works of V.F. Demianov and A.M. Rubinov. This approach allows to obtain sufficient conditions for the parametric nonlinear programming problem with non only solution.
Appears in Collections:№8 (46)

Files in This Item:
File Description SizeFormat 
Minchenko_On.PDF458.01 kBAdobe PDFView/Open
Show full item record Google Scholar

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.